# SDR 05FDEA00842

- Difficulty date: April 5, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 48,638 hours, 9,684 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP INBOARD HINGE TENSION STRAP SUPPORT CRACKED, FOUND ON THE SPOTFACE OF THE UPPER BOLT HOLE AT 3 O'CLOCK AND LOWER BOLT HOLE AT 6 O' CLOCK POSITIONS (VIEW LOOKING INBOARD) WITH CRACK.  LENGTH APPROXIMATELY ONE-FOURTH (1/4) INCH AND ONE-EIGHTH (1/8) INCH RESPECTIVELY.  KIT P/N 1575075004-03.  REPLACED PER FEDEX EO 1-5750-7-5004 PART 1.
